# SDR CALA2023110303268

- Difficulty date: October 31, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737724
- Aircraft serial: 29047
- Aircraft time: 72,788 hours, 29,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5200201
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 29ABC EMERGENCY STOWBIN LIGHT INOP RELAMPED. OPS CK GOOD
